# SDR WRLA20130301582

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 60,390 hours, 11,610 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING 4C CHECK OF DATUM AIRCRAFT, EGAT MECHANIC FOUND CORROSION ON UPPER SKIN UPPER SURFACE OF CENTER WING AT STA Y=1240, X=107.25 AND STA Y=1250, X=107.25.
